Anti-periodic solutions for a class of nonlinear second-order Rayleigh equations with delays. (English) Zbl 1222.34085

Summary: We use the Leray-Schauder degree theory to establish some new results on the existence and uniqueness of anti-periodic solutions for a kind of nonlinear second-order Rayleigh equations with delays of the form \[ x''+f(t,x'(t))+g(t,x(t-\tau(t)))=e(t). \]


34K13 Periodic solutions to functional-differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] Okochi, H., On the existence of periodic solutions to nonlinear abstract parabolic equations, J Math Soc Jpn, 40, 3, 541-553 (1998) · Zbl 0679.35046
[2] Aftabizaden, A. R.; Aizicovici, S.; Pavel, N. H., On a class of second-order anti-periodic boundary value problems, J Math Anal Appl, 171, 301-320 (1992) · Zbl 0767.34047
[3] Aizicovici, S.; Mckibben, M.; Reich, S., Anti-periodic solutions to nonmonotone evolution equations with discontinuous nonlinearities, Nonlinear Anal, 43, 233-251 (2001) · Zbl 0977.34061
[4] Chen, Y.; Nieto, J. J.; ORegan, D., Anti-periodic solutions for fully nonlinear first-order differential equations, Math Comput Model, 46, 1183-1190 (2007) · Zbl 1142.34313
[5] Chen, T.; Liu, W.; Zhang, J.; Zhang, M., The existence of anti-periodic solutions for Liénard equations, J Math Study, 40, 187-195 (2007), (in Chinese) · Zbl 1144.34335
[6] Devols, F. J.; Knoche, L., Lacunary interpolation by antiperiodic trigonometric polynomials, BIT, 39, 439-450 (1999) · Zbl 0931.42003
[7] Du, J. Y.; Han, H. L.; Jin, G. X., On trigonometric and Hermite interpolation, J Approx Theory, 131, 74-99 (2004) · Zbl 1064.42002
[8] Liu, B. W., Anti-periodic solutions for forced Rayleigh equations, Nonlinear Anal: RWA, 10, 2850-2856 (2009) · Zbl 1172.34324
[9] Yu, Y., Existence and uniqueness of anti-periodic solutions for a kind of Rayleigh equation with two deviating arguments, Nonlinear Anal, 71, 4689-4695 (2009) · Zbl 1177.34095
[10] Burton, T. A., Stability and periodic solutions of ordinary and functional differential equations (1985), Academic Press: Academic Press Orland, FL · Zbl 0635.34001
[11] Mawhin, J.; Willem, M., Critical point theory and Hamiltonian systems, Application of mathematical science, vol. 74 (1989), Springer-Verlag: Springer-Verlag New York · Zbl 0676.58017
[12] Lu, Shiping; Ge, Weigao, Periodic solutions for a kind of Liénard equations with deviating arguments, J Math Anal Appl, 249, 231-243 (2004) · Zbl 1054.34114
[13] Lu, Shiping; Ge, Weigao, Some new results on the existence of periodic solutions to a kind of Rayleigh equation with a deviating argument, Nonlinear Anal, 56, 501-514 (2004) · Zbl 1078.34048
[14] Lu, S.; Gui, Z., On the existence of periodic solutions to \(p\)-Laplacian Rayleigh differential equation with a delay, J Math Anal Appl, 325, 685-702 (2007) · Zbl 1109.34053
[15] Hale, J. K., Theory of functional differential equations (1977), Springer-Verlag: Springer-Verlag New York
[16] Gaines, R. E.; Mawhin, J., Coincidence degree and nonlinear differential equations, (Lecture notes in mathematics, vol. 568 (1977), Springer-Verlag: Springer-Verlag Berlin, New York) · Zbl 0326.34020
[17] Antosiewicz, H. A., On nonlinear differential equations of the second-order with integrable forcing term, J Lond Math Soc, 30, 64-67 (1955) · Zbl 0064.08404
[18] Sansone, G.; Conti, R., Non-linear differential equation (1964), Macmillan: Macmillan New York · Zbl 0128.08403
[19] Deimling, K., Nonlinear functional analysis (1985), Springer-Verlag: Springer-Verlag Berlin · Zbl 0559.47040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.